Volume 6, Issue 2
Existence and Attractivity of Stationary Solutions of a Degenerate Diffusion Equation

Wu Yaping, Ye Qixiao

J. Part. Diff. Eq.,6(1993),pp.137-154

Published online: 1993-06

Preview Purchase PDF 0 2239
Export citation
  • Abstract
This paper is concerned with the existence and attractivity of the stationary solutions of a degenerate diffusion equation. By using monotone method and applying some special techniques, we extend the-results in 1-dimension case to higher dimension cases.
  • Keywords

Degenerate diffusion equation existence uniqueness attractivity radial solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-137, author = {Wu Yaping, Ye Qixiao}, title = {Existence and Attractivity of Stationary Solutions of a Degenerate Diffusion Equation}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {2}, pages = {137--154}, abstract = { This paper is concerned with the existence and attractivity of the stationary solutions of a degenerate diffusion equation. By using monotone method and applying some special techniques, we extend the-results in 1-dimension case to higher dimension cases.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5706.html} }
TY - JOUR T1 - Existence and Attractivity of Stationary Solutions of a Degenerate Diffusion Equation AU - Wu Yaping, Ye Qixiao JO - Journal of Partial Differential Equations VL - 2 SP - 137 EP - 154 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5706.html KW - Degenerate diffusion equation KW - existence KW - uniqueness KW - attractivity KW - radial solution AB - This paper is concerned with the existence and attractivity of the stationary solutions of a degenerate diffusion equation. By using monotone method and applying some special techniques, we extend the-results in 1-dimension case to higher dimension cases.
Wu Yaping, Ye Qixiao. (1970). Existence and Attractivity of Stationary Solutions of a Degenerate Diffusion Equation. Journal of Partial Differential Equations. 6 (2). 137-154. doi:
Copy to clipboard
The citation has been copied to your clipboard